# SDR DALA2022102806984

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 59,607 hours, 27,957 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3272 - ATB - DUE TO LOSS OF GREEN HYD SYSTEM FLUID LOSS. CORRECTIVE ACTION: R/R HYDRAULIC PRESSURE SWITCH LINE (1074GK) ON ENGINE #1. LEAKS CHECK GOOD. ALSO COMPLETED AMDS WORK-CARD 2900-2021. OK FOR SERVICE. (9644764)
